# SDR JR2R20240904046

- Difficulty date: September 4, 2024
- Submitted: September 4, 2024
- Operation: General aviation
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 20,996 hours, 12,497 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 17061250001
- Condition: Corroded
- Location: Zone 300
- Part time: 20,996 hours, 12,497 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUST COMING FROM LH AND RH HORIZONTAL STAB PIVOT PINS AT FR100 BETWEEN UPPER AND LOWER AFT FUSELAGE ROD FITTINGS.  R/R BUSHING
